# SDR 2020FA0000342

- Difficulty date: July 23, 2020
- Submitted: July 24, 2020
- Operation: General aviation
- Aircraft: N369MK
- Make and model: Raythn B300RAYTHEON
- Aircraft serial: 369
- Aircraft time: 4,507 hours, 3,936 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Condition: Loose
- Location: Rt Wing
- Part time: 4,507 hours, 3,936 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING UNRELATED MAINT MOVEMENT WAS NOTED IN THE WING ATTACHMENT AREAS.  INVESTIGATION OF MOVEMENT REVEALED THAT THE NUT ASSEMBLY ON BOTH THE LEFT AND THE RIGHT WING ATTACHMENTS WERE INSTALLED BACKWARDS.  TECH SUPPORT WAS CONTACTED, BOLTS REPLACED AND INSTALLED CORRECTLY, SO AIRCRAFT COULD BE FERRY FLIGHTED TO MANUFACTURER FOR INVESTIGATION. INVESTIGATION SHOWED THAT THERE WERE ABRATION MARKS ON THE STRUCTURE OF THE WING ATTACHMENT NUT SEAT THAT WOULD REQUIRE REPAIR.  MANUFACTURE DETERMINED THAT THIS IS REPAIRABLE AND WILL PROVIDE 8100-9 AUTHORIZATION TO DO SO.
